Skew products, regular conditional probabilities and stochastic differential equations : a technical remark
Séminaire de probabilités de Strasbourg, Volume 26 (1992), p. 113-126
@article{SPS_1992__26__113_0,
     author = {Taylor, John Christopher},
     title = {Skew products, regular conditional probabilities and stochastic differential equations : a technical remark},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {26},
     year = {1992},
     pages = {113-126},
     zbl = {0763.60031},
     mrnumber = {1231988},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1992__26__113_0}
}
Taylor, John C. Skew products, regular conditional probabilities and stochastic differential equations : a technical remark. Séminaire de probabilités de Strasbourg, Volume 26 (1992) pp. 113-126. http://www.numdam.org/item/SPS_1992__26__113_0/

[1] M. Emery, Manifold-valued semimartingales and martingales, Springer Verlag, New York, Berlin, 1989.

[2] S. Helgason, Groups and Geometric Analysis, Academic Press, Orlando, Florida, 1984. | MR 754767 | Zbl 0543.58001

[3] N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes, North-Holland/Kodansha, Amsterdam/Tokyo, 1981. | MR 637061 | Zbl 0495.60005

[4] M.P. Malliavin and P. Malliavin, Lecture Notes in Mathematics 404 (Théorie du Potentiel et Analyse Harmonique), Springer-Verlag, Berlin, 1974. | Zbl 0282.00014

[5] P. Malliavin, Géometrie différentielle stochastique, Seminaire de Mathématiques Supérieures 64, Presses de l'Université de Montréal, Montréal, 1978. | MR 540035 | Zbl 0393.60062

[6] E.J. Pauwels and L.C.G. Rogers, Skew-product decompositions of Brownian motions, Contemporary Mathematics "Geometry of random motion" 73 (1988), 237-262. | MR 954643 | Zbl 0656.58034

[7] C. Stricker et M. Yor, Calcul stochastique dépendant d'un paramètre, Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 45 (1978), 109-133. | MR 510530 | Zbl 0388.60056

[8] F. Trèves, Topological vector spaces, distributions, and kernels, Academic Press, New York, 1967. | MR 225131 | Zbl 0171.10402